since 05 February 2011 :
View(s): 155 (1 ULiège)
Download(s): 299 (2 ULiège)
print        
Michael LANGENBRUCH & Jürgen VOIGT

ON BANACH SPACES INVARIANT UNDER DIFFERENTIATION

(Volume 69 - Année 2000 — Numéro 6)
Article
Open Access
Mots-clés : test functions, distributions, differentiation, hyperfunctions

Abstract

If E is a Fréchet space which is continuously embedded in ’() and invariant under differentiations then E is already contained in C().  If additionally E is a Banach space then E cannot contain ().  We investigate these and several related properties.


12000 MSC: 46F05, 46F10, 46F15

To cite this article

Michael LANGENBRUCH & Jürgen VOIGT, «ON BANACH SPACES INVARIANT UNDER DIFFERENTIATION», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 69 - Année 2000, Numéro 6, 387 - 393 URL : https://popups.uliege.be/0037-9565/index.php?id=1768.

About: Michael LANGENBRUCH

Carl von Ossietzky Universität Oldenburg, Fachbereich Mathematik, D-26111 Oldenburg, Germany, langenbrucht@mathematik.uni-oldenburg.de

About: Jürgen VOIGT

Technische Universität Dresden, Fachrichtung Mathematik, Institut für Analysis, D-01062 Dresden, Germany, voigt@math.tu-dresden.de